# SDR DL72W962659

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 2 INCH CRACK NR 2 L/E SLAT COVE SKIN ATTACH ANGLE AT O/B UPSTOP PAD.  REPAIRED PER M/M 57-54-0PAR 12.
